# SDR SIMA200717705

- Difficulty date: June 23, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 10,743 hours, 8,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PACK TEMPERATURE CAUTION FOLLOWED BY LEFT PACK FAULT CAUTION, RECEIVED RIGHT BLEED DUCT CAUTION AT 20,000 FEET.  RETURNED TO DFW.  PERFORMED WORK SCOPE DEVELOPED BY AMERICAN EAGLE REPEATER DEPARTMENT WITH NO DEFECTS NOTED.  PERFORMED FUNCTIONAL CHECK FLIGHT ACCOMPLISHED WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
